Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 147921, 15 pages
Research Article

Second-Order Systems of ODEs Admitting Three-Dimensional Lie Algebras and Integrability

1Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan
2Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa

Received 27 November 2012; Accepted 20 January 2013

Academic Editor: Mehmet Pakdemirli

Copyright © 2013 Muhammad Ayub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Ayub, Masood Khan, and F. M. Mahomed, “Second-Order Systems of ODEs Admitting Three-Dimensional Lie Algebras and Integrability,” Journal of Applied Mathematics, vol. 2013, Article ID 147921, 15 pages, 2013. doi:10.1155/2013/147921